Alert archive / Georgia / River Flood Warnings in 2025

River Flood Warning 45, NWS Atlanta, GA

February 13, 2025Barrow County, Jackson County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 13, 2025, 8:10 AM EST for Barrow County, Jackson County, Georgia. It took effect at Feb 13, 2025, 10:38 AM EST. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Feb 13, 2025, 8:10 AM EST (13:10 UTC)
In effect from
Feb 13, 2025, 10:38 AM EST
Expired
Feb 14, 2025, 7:51 PM EST
In force
33 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Barrow County, GA, Jackson County, GA

The radar

The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Oconee River near Arcade (ACDG1). The gauge peaked at 21.05 ft at Feb 14, 2025, 2:00 AM EST.

actionminormoderate510152002/1302/1402/1502/16
Action stage
15 ft
Minor stage
16 ft
Moderate stage
21 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02217475, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

098 
WGUS42 KFFC 131310
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
810 AM EST Thu Feb 13 2025

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Middle Oconee River near Arcade affecting Jackson and Barrow 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

GAC013-157-140300-
/O.NEW.KFFC.FL.W.0045.250213T1538Z-250214T1300Z/
/ACDG1.1.ER.250213T1538Z.250214T0000Z.250214T0634Z.NO/
810 AM EST Thu Feb 13 2025

...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Middle Oconee River near Arcade.

* WHEN...Until Friday morning.

* IMPACTS...At 16 feet, Flood Stage is reached. Minor flooding 
  begins in the woodlands...fields and pasture upstream and 
  downstream from the gage at Georgia Highway 82. A few dirt access 
  roads will be flooded. A residential yard just downstream will 
  begin to flood.

* ADDITIONAL DETAILS...
  - At 7:30 AM EST Thursday the stage was 15.2 feet and rising.
  - Forecast...The river is expected to rise to a crest of 17.0
    feet this evening. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363


$$
5 follow-up statements
638 
WGUS82 KFFC 131855
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
155 PM EST Thu Feb 13 2025

...The Flood Warning is extended for the following rivers in 
Georgia...

  Middle Oconee River near Arcade affecting Jackson and Barrow 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

GAC013-157-140700-
/O.EXT.KFFC.FL.W.0045.000000T0000Z-250214T1326Z/
/ACDG1.1.ER.250213T1418Z.250214T0000Z.250214T0726Z.NO/
155 PM EST Thu Feb 13 2025

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Middle Oconee River near Arcade.

* WHEN...Until Friday morning.

* IMPACTS...At 18 feet, Minor flooding continues in the woodlands...
  fields and pasture upstream and downstream from the gage at 
  Georgia Highway 82. A few dirt access roads and a residential yard 
  just downstream will be flooded with up to two feet of water.

* ADDITIONAL DETAILS...
  - At 1:30 PM EST Thursday the stage was 17.4 feet and cresting.
  - Forecast...The river is expected to rise to a crest of 17.6
    feet this evening. It will then fall below flood stage just
    after midnight tonight.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363


$$
339 
WGUS82 KFFC 140231
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
931 PM EST Thu Feb 13 2025

...The Flood Warning is extended for the following rivers in 
Georgia...

  Middle Oconee River near Arcade affecting Jackson and Barrow 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC013-157-141445-
/O.EXT.KFFC.FL.W.0045.000000T0000Z-250215T0018Z/
/ACDG1.1.ER.250213T1418Z.250214T0600Z.250214T1818Z.NO/
931 PM EST Thu Feb 13 2025

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Middle Oconee River near Arcade.

* WHEN...Until Friday evening.

* IMPACTS...At 20.1 feet, Minor flooding continues to expand further 
  into the woodlands...fields and pasture upstream and downstream 
  from the gage at Georgia Highway 82. A few dirt access roads and a 
  residential yard just downstream will be flooded with up to 4 feet 
  of water.

* ADDITIONAL DETAILS...
  - At 8:30 PM EST Thursday the stage was 20.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM EST Thursday was 20.1 feet.
  - Forecast...The river is expected to rise to a crest of 20.9
    feet just after midnight tonight. It will then fall below
    flood stage early tomorrow afternoon.
  - Flood stage is 16.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.2 feet on 11/26/1992.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363


$$
358 
WGUS82 KFFC 141201
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
701 AM EST Fri Feb 14 2025

...The Flood Warning is extended for the following rivers in 
Georgia...

  Middle Oconee River near Arcade affecting Jackson and Barrow 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC013-157-150015-
/O.EXT.KFFC.FL.W.0045.000000T0000Z-250215T0907Z/
/ACDG1.1.ER.250213T1418Z.250214T0730Z.250215T0307Z.NO/
701 AM EST Fri Feb 14 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Middle Oconee River near Arcade.

* WHEN...Until late tonight.

* IMPACTS...At 21.0 feet, Moderate flooding begins. Significant 
  flooding occurs in the woodlands...fields and pasture upstream and 
  downstream from the gage at Georgia Highway 82. A residential yard 
  will be completely flooded with the water reaching the foundation 
  of a house just downstream. The flood waters will be reaching 
  Bismarck Circle Road upstream from the gage.

* ADDITIONAL DETAILS...
  - At 6:30 AM EST Friday the stage was 20.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:30 AM EST Friday was 21.1 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening.
  - Flood stage is 16.0 feet.
  - Flood History...This crest compares to a previous crest of
    20.1 feet on 01/05/2023.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363


$$
751 
WGUS82 KFFC 141806
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
106 PM EST Fri Feb 14 2025

...The Flood Warning continues for the following rivers in Georgia...

  Middle Oconee River near Arcade affecting Jackson and Barrow 
  Counties.

  Oconee River near Penfield affecting Greene, Oglethorpe and 
  Oconee Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC133-219-221-150615-
/O.EXT.KFFC.FL.W.0046.000000T0000Z-250216T2010Z/
/PNFG1.1.ER.250213T1837Z.250215T1200Z.250216T1410Z.NO/
106 PM EST Fri Feb 14 2025

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY AFTERNOON...

* WHAT...Minor flooding will continue.

* WHERE...Oconee River near Penfield.

* WHEN...Until Sunday afternoon.

* IMPACTS...At 17 feet, Minor flooding continues to expand into 
  fields...woodlands and pastures near the river. The water level is 
  very close to Ward Road on the right bank. Flood waters will be 
  approaching irrigation systems and they may need to be moved to 
  higher ground.

* ADDITIONAL DETAILS...
  - At 12:00 PM EST Friday the stage was 16.1 feet and rising
    slowly.
  - Forecast...The river will rise to 17 feet early Saturday
    afternoon. It will then fall below flood stage late Sunday
    morning to 10.3 feet early Monday morning. Additional rises
    are expected thereafter.
  - Flood stage is 13 feet.


&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8326


$$

GAC013-157-150615-
/O.EXT.KFFC.FL.W.0045.000000T0000Z-250215T0717Z/
/ACDG1.1.ER.250213T1418Z.250214T0730Z.250215T0117Z.NO/
106 PM EST Fri Feb 14 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding will continue.

* WHERE...Middle Oconee River near Arcade.

* WHEN...Until late tonight.

* IMPACTS...At 18 feet, Minor flooding continues in the woodlands...
  fields and pasture upstream and downstream from the gage at 
  Georgia Highway 82. A few dirt access roads and a residential yard 
  just downstream will be flooded with up to two feet of water.

* ADDITIONAL DETAILS...
  - At 12:30 PM EST Friday the stage was 18.6 feet and falling.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling through Saturday.
  - Flood stage is 16 feet.


&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363


$$
660 
WGUS82 KFFC 150051
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
751 PM EST Fri Feb 14 2025

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Middle Oconee River near Arcade affecting Barrow and Jackson 
  Counties.

GAC013-157-150200-
/O.CAN.KFFC.FL.W.0045.000000T0000Z-250215T0051Z/
/ACDG1.1.ER.250213T1418Z.250214T0730Z.250214T2234Z.NO/
751 PM EST Fri Feb 14 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Middle Oconee River near Arcade.

* ADDITIONAL DETAILS...
  - At 7:30 PM EST Friday the stage was 14.8 feet and falling.
  - Forecast...The river is expected to fall to 6.5 feet
    Wednesday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 6:53 AM EST, 1 hour 17 minutes earlier.

Area forecast discussion, Feb 13, 6:53 AM EST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
653 AM EST Thu Feb 13 2025

.UPDATE...
Issued at 652 AM EST Thu Feb 13 2025

Will go ahead and let the Flood Watch expire. The heavy rain has
ended within the watch area. However, rises on creeks, streams and
rivers is expected today.

&&

.SHORT TERM...
(Today through Friday)
Issued at 332 AM EST Thu Feb 13 2025

Strong wedge is still holding in place across much of north and
central GA early this morning. A cold front is currently situated
across central AL and is pushing east. A line of showers and
thunderstorms has developed out ahead of the front. On the north
side of the wedge, the convection remains elevated. However, along
the entire line heavy rainfall is occurring. So far, the axis of
heavier rainfall has occurred roughly along the Interstate 85
corridor and northward. There is a very narrow band of 4" to 5"
totals that stretches from Haralson County through Polk and Bartow
counties to Cherokee County. River Flood Warnings and Flash Flood
Warnings remain in effect. No changes to the Flood Watch are
anticipated at this time.

Wedge is well depicted in the observations across the CWA this
morning. There has been some erosion on the SW side and the boundary
looks to be just north of CSG. Where the wedge has eroded, storms
will be able to become surface based and tap into a little
instability. South of the wedge, a few strong storms will be
possible early this morning. Strong, gusty winds would be likely
within any of the stronger storms (along with the heavy rainfall).

Line of convection is moving at a fairly decent clip and conditions
should improve from north to south fairly quickly this morning.
Models are indicating clearing skies by early afternoon. High
pressure will build in quickly from the west.

Along with high pressure, a much drier and cooler airmass will also
build into the CWA. MinT values tonight will mostly be in the 20s
and 30s...with some lower 40s in the far SE. These temps are fairly
close to normal for this time of year. MaxT values for Friday will
be near or slightly below normal.

NListemaa

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 332 AM EST Thu Feb 13 2025

Surface high pressure will be exiting off the eastern seaboard with
another CAD wedge developing in northeast GA along the lee side of
the Appalachians Friday night into early Saturday. Meanwhile, a mid-
level trough will dig across the western CONUS and track across the
Southern Plains Saturday into Sunday. At the surface, a low pressure
system and attendant cold front forming in the ArkLaTx tracking
eastward will bring a final round of rain and a conditional severe
threat for our area Saturday Night into Sunday. Latest model runs
have indicated a slightly slower progression of this system.
Nontheless, rain chances will start to increase on Saturday as a
warm front lifts northward and becoming more widespread overnight
into Sunday along and ahead of the cold front. The surface low and
upper level support lifts quickly to the NNE early Sunday while the
cold front moves through and rain chances gradually coming to an
end. Surface high pressure will once again moves back into the
region with quasi-zonal flow aloft. Thus we welcome another period
of dry weather and seasonal temperatures on Monday lasting through
Tuesday. Around mid to late weekend ensembles depict a southern
stream system tracking across the Southern states bringing yet
another round of unsettled weather. Stay tuned...

Weekend Severe Potential: Similar to the Wednesday/Thursday, the
more favorable timeframe for thunderstorms, potentially severe
thunderstorms will be Saturday Night into early Sunday. As we know,
nighttime severe weather can be especially hazardous, so remain
weather aware. As of this update, SPC has painted a Slight Risk
(Level 2 of 5) for North and west-central GA (including the ATL
Metro). Uncertainties in the severe potential still remain. What we
know: The convective mode would likely be linear owing to the high
shear/low CAPE environment. Thus, isolated damaging winds and/or
embedded spin up tornadoes could form within any kinks or breaks in
the line. The area highlighted by the severe risk area (North and
west-central GA including the ATL metro) will be in relatively close
proximity to the surface low and better forcing. The CAD wedge may
limit severe potential for areas east of the ATL metro. What we
don't know: How much instability will be able to materialize at the
surface? Does the lingering CAD wedge inhibit convective
development?

Weekend Rain and flooding chances: Rivers are likely to still be
elevated with soils across the North well saturated and primed prior
to this next round of rainfall this weekend. Minimal changes to the
forecast rainfall totals Saturday through Sunday with values north
of I-20/I-85 corridor ranging from 1 to 1.75 inches with isolated up
to 2 inches at the higher elevations. NBM probabilities of greater
than 1 inch of rainfall for this same region by Monday morning range
from 70% to 90% -- the higher end probabilities in far north GA and
at the highest elevations. Greater than 2 inches for North GA only
still range from 45 to 50%. So while less 'heavy' rainfall with this
system overall it may still be significant given antecedent soil
conditions particularly up in North GA. WPC has painted a Marginal
Risk (Level 1 of 4) for areas north of I-20/I-85 for heavy rainfall
on Saturday.

Long Term Temperature Overview: Seasonal temperatures are forecast
for Friday with highs in the mid 50s to 60s and lows in the mid 30s
to mid 40s. Saturday and Sunday look to be the warmest days in the
period at least for parts of Central GA with highs ranging in the
mid 50s to the north and mid/upper 70s across the south. We cool off
at the start of the work week with morning lows on Monday in the 20s
and 30s with forecast highs in the 40s and 50s and rebounding back
into the 50s and 60s by Tuesday.

07

&&

.AVIATION...
(12Z TAFS)
Issued at 619 AM EST Thu Feb 13 2025

LIFR/IFR cigs may hang around for the next couple of hours before
improving. VFR expected by the early afternoon. Winds should
switch around to the NW side around or just after 12Z. Frequent
gusts to around 25kt likely during the afternoon.

//ATL Confidence...12Z Update...
Med confidence cigs. Otherwise, high confidence remaining
elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  30  55  36 /  40   0   0  30
Atlanta         58  31  55  40 /  10   0   0  40
Blairsville     51  24  51  32 /  10   0   0  30
Cartersville    55  27  55  39 /  10   0   0  40
Columbus        66  35  61  45 /  40   0   0  30
Gainesville     59  30  52  36 /  10   0   0  30
Macon           67  35  59  41 /  90   0   0  30
Rome            54  27  56  39 /  10   0   0  40
Peachtree City  60  29  57  39 /  10   0   0  40
Vidalia         71  43  61  45 / 100   0   0  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....07
AVIATION...NListemaa
Hazardous weather outlook, Feb 13, 4:36 AM EST, 3 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
436 AM EST Thu Feb 13 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
436 AM EST Thu Feb 13 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

A Flood Watch is in effect through Thursday 7 AM this morning
across portions of north and central Georgia. Rainfall will
continue to taper off early this morning, but rises on creeks and
streams are still likely through the day.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Another storm system will bring more heavy rainfall along with
scattered thunderstorms to the area late Saturday into Sunday. There
is a risk for severe storms with this system, and river flooding may
also linger through the weekend into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely not needed tonight.

In the hours before

Special weather statement, Feb 13, 2:45 AM EST, 5 hours 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 AM EST Thu Feb 13 2025

GAZ068>071-079-130830-
Lamar GA-Monroe GA-Upson GA-Talbot GA-Pike GA-
245 AM EST Thu Feb 13 2025

...Strong thunderstorms will impact portions of southern Pike,
Monroe, Upson, northwestern Talbot and Lamar Counties through 330 AM
EST...

At 245 AM EST, a line of strong thunderstorms with very heavy
rain was along a line extending from Lifsey Springs to Sunnyside to
Pleasant Hill, and moving east at 55 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Barnesville, Forsyth, Zebulon, Milner, Woodland, Molena,
Yatesville, Meansville, Culloden, Aldora, Sunset Village, Lincoln
Park, The Rock, Concord, Atwater, Hilltop, Russellville, Sprewell
Bluff State Park, and Logtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3275 8463 3288 8451 3291 8451 3310 8447
      3320 8401 3320 8385 3318 8382 3313 8382
      3306 8375 3285 8389 3285 8397 3286 8398
      3285 8398 3285 8412 3283 8413
TIME...MOT...LOC 0745Z 254DEG 49KT 3305 8440 3290 8444 3281 8452

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Feb 13, 2:54 AM EST, 5 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
254 AM EST Thu Feb 13 2025

GAZ023-025-033>035-044-045-047-130900-
Hall GA-Jackson GA-North Fulton GA-Walton GA-Barrow GA-DeKalb GA-
Gwinnett GA-South Fulton GA-
254 AM EST Thu Feb 13 2025

...Strong thunderstorms will impact portions of Barrow, DeKalb,
Gwinnett, northwestern Walton, south central Hall, Jackson and
central Fulton Counties through 400 AM EST...

At 253 AM EST, a line of thunderstorms with very heavy rainfall was
along a line extending from Berkeley Lake to near Sandtown, and
moving northeast at 60 mph.

HAZARD...Heavy rain and minor flooding.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary flooding especially in poor
         drainage areas.

Locations impacted include...
Atlanta, Lawrenceville, Decatur, Winder, Jefferson, Commerce,
Peachtree Corners, City of South Fulton, Sandy Springs, Roswell,
Dunwoody, East Point, Duluth, Sugar Hill, Snellville, Suwanee,
College Park, Buford, Lilburn, and Loganville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3424 8345 3396 8355 3377 8397 3379 8398
      3372 8409 3363 8465 3383 8446 3397 8438
      3406 8414 3405 8410 3407 8411 3424 8363
TIME...MOT...LOC 0753Z 246DEG 61KT 3399 8420 3366 8456

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Feb 13, 3:57 AM EST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 AM EST Thu Feb 13 2025

GAZ069-079>081-130930-
Taylor GA-Upson GA-Crawford GA-Talbot GA-
357 AM EST Thu Feb 13 2025

...Strong thunderstorms will impact portions of southeastern Upson,
northwestern Crawford, southeastern Talbot and northern Taylor
Counties through 430 AM EST...

At 356 AM EST, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near
Prattsburg to Howard to near Junction City, and moving east at 50
mph.

HAZARD...40 to 50 mph wind and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, the leading
         edge of this line of storms has also exhibited areas of
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Roberta, Junction City, Howard, Baldwinville, Salem, Prattsburg,
Carsonville, Wesley Church, Musella, Fickling Mill, and Po Biddy
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3284 8401 3270 8400 3259 8413 3256 8450
      3259 8448 3270 8448
TIME...MOT...LOC 0856Z 255DEG 43KT 3269 8441 3261 8441 3257 8446

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Feb 13, 6:41 AM EST, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
641 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 AM     Flash Flood      3 W Douglasville        33.76N 84.79W
02/13/2025                   Douglas            GA   Emergency Mngr

            A portion of Cedar Mountain Road was washed
            out.

&&
Special weather statement, Feb 13, 6:44 AM EST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
644 AM EST Thu Feb 13 2025

GAZ106-108>110-131230-
Crisp GA-Telfair GA-Wilcox GA-Dodge GA-
644 AM EST Thu Feb 13 2025

...A strong thunderstorm will impact portions of southern Dodge,
Telfair, Wilcox and eastern Crisp Counties through 730 AM EST...

At 643 AM EST, a strong thunderstorm was over Pitts, or 11 miles west
of Abbeville, moving east at 65 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
McRae, Abbeville, Helena, Rochelle, Milan, Arabi, Rhine, Chauncey,
Pitts, Jacksonville, Union, Horse Creek Wma, Seville, Jay Bird
Springs, China Hill, Pleasant View, Double Run, East Crisp, Antioch
Church, and Pope City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
      3185 8361 3180 8361 3181 8371 3203 8370
      3203 8361 3205 8361 3216 8294 3179 8286
      3179 8298 3178 8299
TIME...MOT...LOC 1143Z 256DEG 55KT 3195 8350

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 8:27 PM ESTRiver Flood WarningFFCDeKalb, Rockdale37 hr
Feb 12, 8:29 PM ESTRiver Flood WarningFFCNewton, Rockdale49 hr
Feb 12, 9:18 PM ESTRiver Flood WarningFFCWhitfield68 hr
Feb 12, 9:21 PM ESTSpecial Weather StatementFFCBartow, Haralson, Polk39 min
Feb 12, 9:52 PM ESTFlash Flood WarningFFCBartow, Floyd, Haralson, Paulding, Polk6 hr
Feb 12, 11:16 PM ESTFlash Flood Warning Considerable damage threatFFCBartow, Haralson, Paulding, Polk6 hr
Feb 12, 11:51 PM ESTRiver Flood WarningFFCPolk12 hr
Feb 13, 12:04 AM ESTSpecial Weather StatementFFCCoweta, Fayette41 min
Feb 13, 12:32 AM ESTSpecial Weather StatementFFCClayton, Henry, Rockdale43 min
Feb 13, 1:56 AM ESTSpecial Weather StatementFFCHarris, Meriwether49 min
Feb 13, 2:04 AM ESTRiver Flood WarningFFCCherokee21 days
Feb 13, 2:10 AM ESTRiver Flood WarningFFCCobb7 hr
Feb 13, 2:17 AM ESTRiver Flood WarningFFCGwinnett26 hr
Feb 13, 2:25 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding31 hr
Feb 13, 2:27 AM ESTRiver Flood WarningFFCDeKalb7 hr
Feb 13, 2:27 AM ESTRiver Flood WarningFFCDawson, Forsyth18 hr
Feb 13, 2:31 AM ESTRiver Flood WarningFFCCarroll, Coweta, Heard41 hr
Feb 13, 2:32 AM ESTRiver Flood WarningFFCMurray, Whitfield38 hr
Feb 13, 2:36 AM ESTRiver Flood WarningFFCDeKalb, Fulton7 hr
Feb 13, 2:40 AM ESTRiver Flood WarningFFCCobb18 hr
Feb 13, 2:45 AM ESTSpecial Weather StatementFFCLamar, Monroe, Pike, Upson45 min
Feb 13, 2:54 AM ESTSpecial Weather StatementFFCBarrow, DeKalb, Fulton, Gwinnett, Jackson66 min
Feb 13, 3:07 AM ESTRiver Flood WarningFFCCherokee34 hr
Feb 13, 3:10 AM ESTRiver Flood WarningFFCGwinnett6 hr
Feb 13, 3:18 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Feb 13, 3:24 AM ESTRiver Flood WarningFFCForsyth6 hr
Feb 13, 3:30 AM ESTRiver Flood WarningFFCGwinnett, Walton10 hr
Feb 13, 3:32 AM ESTRiver Flood WarningFFCGwinnett9 hr
Feb 13, 3:36 AM ESTRiver Flood WarningFFCGwinnett6 hr
Feb 13, 3:38 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding27 hr
Feb 13, 3:43 AM ESTRiver Flood WarningFFCCherokee, Cobb6 hr
Feb 13, 3:46 AM ESTRiver Flood WarningFFCCherokee6 hr
Feb 13, 3:48 AM ESTRiver Flood WarningFFCPolk6 hr
Feb 13, 3:57 AM ESTSpecial Weather StatementFFCTaylor33 min
Feb 13, 4:10 AM ESTRiver Flood WarningFFCCobb, Fulton16 hr
Feb 13, 4:25 AM ESTRiver Flood WarningFFCDeKalb, Fulton5 hr
Feb 13, 4:41 AM ESTRiver Flood WarningFFCFulton, Gwinnett5 hr
Feb 13, 5:00 AM ESTRiver Flood WarningFFCCobb, Fulton14 hr
Feb 13, 5:02 AM ESTRiver Flood WarningFFCCobb, Fulton14 hr
Feb 13, 5:03 AM ESTRiver Flood WarningFFCHaralson21 days
Feb 13, 5:36 AM ESTRiver Flood WarningFFCCherokee13 hr
Feb 13, 5:55 AM ESTRiver Flood WarningFFCFulton7 hr
Feb 13, 6:01 AM ESTRiver Flood WarningFFCDawson7 hr
Feb 13, 6:20 AM ESTRiver Flood WarningFFCCobb3 hr
Feb 13, 6:26 AM ESTRiver Flood WarningFFCCoweta, Fayette5 hr
Feb 13, 6:44 AM ESTSpecial Weather StatementFFCTelfair, Wilcox46 min
Feb 13, 7:47 AM ESTRiver Flood WarningFFCCherokee3 hr
Feb 13, 8:05 AM ESTRiver Flood WarningFFCDawson, Forsyth5 hr
Feb 13, 8:08 AM ESTRiver Flood WarningFFCCatoosa13 hr
Feb 13, 9:42 AM ESTRiver Flood WarningFFCGreene, Oconee, Oglethorpe3 days
Feb 13, 9:44 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe21 hr
Feb 13, 9:48 AM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Feb 13, 10:09 AM ESTRiver Flood WarningFFCCobb, Paulding20 hr
Feb 13, 11:10 AM ESTRiver Flood WarningFFCNewton, Rockdale2 hr
Feb 13, 11:13 AM ESTRiver Flood WarningFFCFloyd, Polk7 hr
Feb 13, 11:23 AM ESTRiver Flood WarningFFCFloyd25 hr
Feb 13, 11:29 AM ESTRiver Flood WarningFFCFloyd31 hr
Feb 13, 12:35 PM ESTRiver Flood WarningFFCFayette, Spalding49 hr
Feb 13, 12:38 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding21 days
Feb 13, 12:42 PM ESTRiver Flood WarningFFCFloyd51 hr
Feb 13, 1:15 PM ESTRiver Flood WarningFFCCherokee, Forsyth8 hr
Feb 13, 2:27 PM ESTRiver Flood WarningFFCFloyd7 hr
Feb 13, 2:33 PM ESTRiver Flood WarningFFCCatoosa29 hr

Nearby

River Flood Warnings in Georgia, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.